Alert archive / Tennessee / River Flood Advisories in 2013
River Flood Advisory 17, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Apr 11, 2013, 11:55 PM CDT for Lawrence County, Tennessee; Lauderdale County, Alabama. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2013, 11:55 PM CDT (04:55 UTC)
- Expired
- Apr 12, 2013, 10:21 AM CDT
- In force
- 10 hr
- Issued by
- NWS Nashville, TN
Counties Lauderdale County, AL, Lawrence County, TN
The radar
The Northeast Alabama radar (KHTX), 132 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shoal Creek near Iron City (IRCT1). The gauge peaked at 10.97 ft at Apr 12, 2013, 5:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03588500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Apr 11, 2:12 PM CDT, 9 hours 43 minutes earlier.
Area forecast discussion, Apr 11, 2:12 PM CDT, 9 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 212 PM CDT THU APR 11 2013 .DISCUSSION...SURFACE FRONT MOVING INTO WESTERN MIDDLE TENNESSEE THIS HOUR, WITH LINE OF CONVECTION WELL AHEAD OF THE SURFACE BOUNDARY AND A WIDE AREA OF RAIN EXTENDING BACK TO THE MISSISSIPPI RIVER. INSTABILITY PARAMETERS IN THE RAIN-FREE AREA TO OUR EAST REMAIN MODEST, WITH ISOLATED SEVERE STORMS POSSIBLE THE REST OF THIS AFTERNOON. SURFACE FRONT WILL CONTINUE PUSHING ACROSS MIDDLE TENNESSEE INTO THE EVENING, WITH GRADUAL CLEARING FROM WEST TO EAST LATER TONIGHT AND TOMORROW MORNING AS DRIER, COOLER AIR WORKS ITS WAY INTO THE MID STATE. WEAK HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT, WITH THE UPPER RIDGE PASSING TO OUR EAST BY SUNDAY EVENING. TEMPERATURES THE NEXT 48 HOURS OR SO WILL BE MUCH COOLER THAN WHAT WE EXPERIENCED BEFORE THE COLD FRONT, WITH MUCH WARMER AIR ARRIVING BY SUNDAY. AT THIS TIME, WE'RE LOOKING AT SLIGHT CHANCE POP'S FOR MUCH OF NEXT WEEK AS A SERIES OF WEAK SHORTWAVES AFFECTS THE MID STATE, WITH THE NEXT MAJOR FROPA NOT EXPECTED UNTIL THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 47 64 42 65 / 50 05 10 05 CLARKSVILLE 42 62 38 65 / 30 05 10 05 CROSSVILLE 46 58 38 62 / 90 10 10 10 COLUMBIA 46 66 42 67 / 50 05 10 05 LAWRENCEBURG 44 66 41 69 / 40 05 10 05 WAVERLY 43 63 39 66 / 30 05 05 05 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && ROSE
Hazardous weather outlook, Apr 11, 5:13 AM CDT, 18 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 513 AM CDT THU APR 11 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-121015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 513 AM CDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE TENNESSEE TODAY. DAMAGING STRAIGHT LINE WINDS ARE THE PRIMARY THREAT BUT LARGE HAIL AND ISOLATED TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN BOYD
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:45 PM CDT | River Flood Advisory | OHX | Perry | 59 hr |
| Apr 12, 8:10 AM CDT | River Flood Advisory | OHX | Hickman | 14 hr |
| Apr 12, 2:02 PM CDT | Frost Advisory | OHX | Benton, Cannon, Cheatham, Clay, Cumberland, Davidson and 26 more | 18 hr |
| Apr 12, 2:02 PM CDT | Special Weather Statement | OHX | Coffee, Grundy, Van Buren, Warren | 18 hr |
Nearby
River Flood Advisories in Tennessee, 2013River Flood Advisories in Alabama, 2013Every river flood advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.